# SDR GCXA202202140001

- Difficulty date: February 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N278GX
- Make and model: Airbus A320-214
- Aircraft serial: 1954
- Aircraft time: 60,106 hours, 17,901 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 0053
- Condition: Worn
- Location: Zone 300
- Part time: 9,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE AIRCRFAT EXPERIANCED AIRFRAM VIBRATION AT 320 KIAS CORRECTIVE ACTION -PERFORMED TSM 27-20-00-810 FOUND BLUE SYSTEM SERVO FREE PLAY CHECK OUT OF LIMITS, ALSO REPLACED YELLOW AND GREEN SYSTEM ACTUATORS IAW A320 AMM 24-24-00 NO FURTHER DEFECTS NOTED
